# SDR SCNA96082

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT A CRACK WAS DISCOVERED IN THE SKIN AT THE BOTTOM FASTENER IN THE NOSE LANDING GEAR WHEELWELL, RIGHT SIDE, APPROXIMATE BS 268.25, WL 148.  STOP DRILLED CRACK, FABRICATED AND INSTALLED A DOUBLER AND STRAP REPAIR IN ACCORDANCE WITH B727 SB 727-53-0065 AND SRM 51-40-2.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-53-0065](https://openairdocs.org/service-documents/boeing/sb-727-53-0065.md). Cited as "SB 727-53-0065"
